# SDR UHLA2012010900004

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 19,968 hours, 12,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE PARTIALLY DEPLOYED.  DOOR WAS DISARMED BY F/A THEN OPENED FROM OUTSIDE BY CATERING.  REMOVED L2 DOOR SLIDE, FOUND L2 GIRT BAR CABLE BROKEN.  FERRIED TO IND.  REMOVED AND REPLACED L2 DOOR SLIDE AND GIRT BAR CABLE.
